# SDR 08FDEA00376

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 54,014 hours, 9,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AFTER FLOOR PANEL REMOVAL FOR WIRING MOD, FOUND SEAT TRACK UNDER FLOOR PANEL AT STA 635, X = 55 CRACKED.   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT PER SRM 53-70-00 FIGURE 1 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
